# SDR CALA2013082790805

- Difficulty date: June 27, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,514 hours, 14,716 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT LOWER PAN ATTACHMENT LOOSE, SUSPECT LONGITUDINAL CRACK IN INBD CHORD STRAP.   REMOVED NR 2 ENGINE PYLON SAILTAIL FOR INSPECTIONS & REPAIRS.  FOUND INBD SKATE ANGLE STRAP, AFT FORMED WEB & AFT VERTICAL WEB CRACKED.
